# SDR QXEA2009081700616

- Difficulty date: August 11, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 2,951 hours, 3,342 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transducer
- Condition: Out Of Adjust
- Location: Elevator Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - DURING CRUISE FLIGHT AT 23,000 "ELEV ASYMMETRY" CAUTION ILLUM.  C/W CHECKLIST.  DIVERTED TO ALTERNATE AIRPORT PDX (30 MILES NORTH AT THE TIME).  THE CAUTION LIGHT WENT OUT UPON LANDING.  LANDING UNEVENTFUL.  INSP ELEV ASYM IAW Q400 FIM 27-30-00-810-801 CAUTION LIGHT DID NOT RETURN.  PERFORMED ASYM CHECK OF ELEV IAW Q400 AMM 27-31-00-750-801.  NO DEFECTS.  CHECKED VALUES OF ELEV LVDT'S THROUGH FDR AT ZERO, 20, 30 DEG WITHIN LIMITS PER AMM 27-31-61-830-801.  INSP ELEV LT FWD QUADRANT AND RT QUADRANT TO RT AFT QUAD ELEV CABLE TENSIONS.  TENSION WITHIN SPECS.  INSP AND FOUND LEFT AND RIGHT LVDT'S OUT OF ADJUSTMENT BY APPROX 1.25 DEG FROM EACH OTHER.  RIGGED IAW Q400 AMM  27-31-61-830-801, NO OTHER DEFECTS.  CHECK FLIGHT OK.  RETURNED TO SERVICE.  NO PARTS REPLACED.
